# SDR C2XA97IA231

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: S525784000051
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C-CHECK INSPECTION, FOUND LEFT MAIN LANDING GEAR ACTUATOR (FUSELAGE) ATTACHMENT FITTING BOLT HEAD BROKEN OFF.  MAINTENANCE REMOVED AND INSPECTED BOLT AND FITTING AND FOUND FITTING CRACKED AT BOLT HOLE LOCATION.  MAINTENANCE REPLACED FITTINGS AND BOLT.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  15,893.5 HOURS.  TC:  18,879.  (X)
